MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2260
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an elective generator change.During the procedure, it was noted that the leads were stuck to the header of the pacemaker (pm); the physician deconstructed the header to remove the leads.The pm was explanted and replaced.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of could not remove the atrial and ventricular leads from the header was unconfirmed.The cause of the problem cannot be determined.The header was broken apart into too many pieces by the physician.No measurements could be performed.No anomalies could be found due to the extensive damage to the connectors by the physician.
 
Additional Manufacturer Narrative
The reported event of could not remove the atrial and ventricular leads from the header was confirmed.Analysis revealed there was blood accumulation in the atrial and ventricular connector port zones.The blood in these areas had a bonding effect between the inside areas of the connector ports and the surfaces of the lead body which made the lead difficult to remove.The setscrew had no effect on lead removal since it had been untightened normally by the physician and the lead still was difficult to remove from the header.The blood was most likely not cleaned from the proximal ends of the leads before they were inserted into the connector at time of implant.

Brand Name
ASSURITY + DR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21471182
Report Number2017865-2025-15176
Device Sequence Number3390933
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)P000000326(17)160731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model NumberPM2260
Device Lot NumberP000000326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/01/2025
06/04/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/02/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL RA LEAD.; TENDRIL RV LEAD.
Patient SexUnknown